Exponential martingales and changes of measure for counting processes¶
Sokol, A., & Hansen, N. R. (2015). Exponential martingales and changes of measure for counting processes. Stochastic Analysis and Applications, 33(5), 823-843.
Cited by¶
1 citation across 1 artifact.
Each citation links to the sentence it supports in the citing article.
Domain-specific¶
- Doléans–Dade Exponential
- In this jump setting the product factors are visible rather than decorative, and true-martingale criteria are needed to construct nonexplosive models with the desired intensity.
This sourceGives verifiable true-martingale criteria for Doléans–Dade exponentials of compensated counting-process integrals and change-of-measure applications.
- In this jump setting the product factors are visible rather than decorative, and true-martingale criteria are needed to construct nonexplosive models with the desired intensity.
Verification¶
Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.
Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.
Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.
See how references were verified.
Links previously used in the corpus¶
Before the registry existed this work was also linked 1 other way.
Registry ID ref:31c2f5424e61 · see in the full table